Candesartan Vestibular Migraine - National Migraine...

National Migraine Centre
7,269 members2,071 posts

Candesartan Vestibular Migraine

Has anyone tried Candesartan and if so how long did it take to make a difference and at what dosage?

I was on Flunarizine however the muscle pains and tiredness were too much although it did help the migraines.

I’ve now been given 4mg Candesartan and two weeks in I don’t notice any difference.

7 Replies
oldestnewest

My neurologist said candastartan works very well in high doses. I got to 4mg and saw a very small improvement it took 2 months though to see a slight difference. I unfortunately couldn't go any higher as it effected my asthma. Good luck with it as I think in high doses it would of worked amazingly

Reply

Thank you for this post, I would also like to hear other’s experiences x

Reply

Same here just ended up with hands and feet tingling.

Reply

I tried it but couldn't tolerate the side effects. My neuro said up to 16mg/day and for ANY preventative med you try you need to give it 3 months on the max (theraputic) dose. It can take that long to see any result. You should wean up very slowly to reduce side effects. Good luck.

Reply

Hi

I’ve been put on this started at 4mg then moved to 8mg. This will be my 2nd month. Migraine have not stopped but my auras have not been as bad. I’m hoping it will make them stop altogether. But we will see. I do get a little light headed and see stars but not often. I know this can be a side affect. Went to the doctors on Monday and he said they are bringing my blood pressure on the boarder line of low blood pressure so will have to keep an eye on that.

Reply

Hey, thanks for the reply.

I don’t really get headaches however, like you, I have noticed this medication has dealt with a lot of the aura related symptoms and I’m hopeful that as time goes on this will get even better and only at 4mg.

I’m reluctant to increase the dosage if it’s already starting to work at this level.

I too get the lightheaded star like feeling but only if I get up to quickly.

1 like
Reply

Hi - I tried candastartan with gabbapentin. All I felt was dizziness and still had migraines so I've gone off the candastarten and increasing the does of gabbapentin. Will see if that makes a difference (have tried topimax, botox and nerve blocks with no help)

Reply

You may also like...